# SDR SWAA2018040521003

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 40,328 hours, 19,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 11054H8912
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD WINDOW ARCED AND CRACKED.  DIVERTED.  R & R THE NR 1 WINDOW IAW AMM.
